zbMATH — the first resource for mathematics

Fuzzy perfect maps and fuzzy paracompactness. (English) Zbl 0941.54008
Summary: The author proves that \(S\)-paracompactness, \(S^*\)-paracompactness, fuzzy paracompactness and \(*\)-fuzzy paracompactness are invariants and inverse invariants of various types of fuzzy perfect maps.

54A40 Fuzzy topology
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
Full Text: DOI
[1] Bülbül, A.; Warner, M.W., On the goodness of some types of fuzzy paracompactness, Fuzzy sets and systems, 55, 187-191, (1993) · Zbl 0809.54007
[2] Chang, C.L., Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[3] Christoph, F.T., Quotient fuzzy topology and local compactness, J. math. anal. appl., 57, 497-504, (1977) · Zbl 0357.54008
[4] El-Monsef, M.E.A.; Zeyada, F.M.; El-Deeb, S.N.; Hanafy, I.M., Good extensions of paracompactness, Math. japon, 37, 195-200, (1992) · Zbl 0772.54007
[5] Ghosh, B., Directed family of fuzzy sets and fuzzy perfect maps, Fuzzy sets and systems, 75, 93-101, (1995) · Zbl 0863.54003
[6] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[7] Lowen, R., A comparison of different compactness notions in fuzzy topological spaces, J. math. anal. appl., 64, 446-454, (1978) · Zbl 0381.54004
[8] Luo, M.K., Paracompactness in fuzzy topological spaces, J. math. anal. appl., 130, 55-77, (1988) · Zbl 0642.54006
[9] Pu, P.-M.; Liu, Y.-M., Fuzzy topology I. neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[10] Srivastava, R.; Lal, S.N., On fuzzy proper maps, Mat. vesnik, 38, 337-342, (1986) · Zbl 0654.54005
[11] Wong, C.K., Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.